Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
International Journal of Fluid Mechanics Research
ESCI SJR: 0.206 SNIP: 0.446 CiteScore™: 0.9

ISSN Imprimir: 2152-5102
ISSN On-line: 2152-5110

Volumes:
Volume 47, 2020 Volume 46, 2019 Volume 45, 2018 Volume 44, 2017 Volume 43, 2016 Volume 42, 2015 Volume 41, 2014 Volume 40, 2013 Volume 39, 2012 Volume 38, 2011 Volume 37, 2010 Volume 36, 2009 Volume 35, 2008 Volume 34, 2007 Volume 33, 2006 Volume 32, 2005 Volume 31, 2004 Volume 30, 2003 Volume 29, 2002 Volume 28, 2001 Volume 27, 2000 Volume 26, 1999 Volume 25, 1998 Volume 24, 1997 Volume 23, 1996 Volume 22, 1995

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.v29.i6.20
8 pages

Spline-Wavelet Solutions for Diffusion Equation

Carlo Cattani
Dipartimento di Matematica "G. Castelnuovo", Univ. di Roma "La Sapienza'' P. Ie A. Moro 5,1-00185 Roma ; and DiFarma, University of Salerno Via Ponte Don Melillo, 84084 Fisciano (SA), Italy
E. Laserra
Dipartimento di Matematica e Informatica, Univ. di Salerno, Via S.Allende, 1-84121 Baronissi (SA), Italy
M. Pecoraro
Universita di Salerno, Via S.AUende, 1-84081 Baronissi (SA), Italy

RESUMO

In this paper, the Fourier solution of a mixed parabolic diffusion problem is considered and compared with the wavelet solution and with a cardinal cubic spline solution. The wavelet solution is obtained using the discrete Haar transform and the Haar wavelets are regularized by natural splines. The cubic spline solution is obtained defining a fast Spline Haar transform via matrix product.


Articles with similar content:

A FULLY ADAPTIVE INTERPOLATED STOCHASTIC SAMPLING METHOD FOR LINEAR RANDOM PDES
International Journal for Uncertainty Quantification, Vol.7, 2017, issue 3
Johannes Neumann, John Schoenmakers, Martin Eigel, Felix Anker, Christian Bayer
UNSTEADY ANALYSIS OF A HETEROGENEOUS MATERIAL USING THE MULTISCALE SEAMLESS-DOMAIN METHOD
International Journal for Multiscale Computational Engineering, Vol.16, 2018, issue 3
Masato Takahashi, Yoshihiro Mizutani, Yoshiro Suzuki, Akira Todoroki
Multidimensional Wavelet Bases in Diffusion Theory
International Journal of Fluid Mechanics Research, Vol.29, 2002, issue 6
E. Laserra
Integral Transform Solutions of Diffusion and Eigenvalue Problems Within Arbitrarily Shaped Domains
International Heat Transfer Conference 12, Vol.7, 2002, issue
Leandro A. Sphaier, Renato M. Cotta
Singular integral equations in the problem of wave diffraction by a grating of imperfect flat irregular strips
Telecommunications and Radio Engineering, Vol.57, 2002, issue 6-7
V. A. Doroshenko